MathSciNet Relay Station
MathSciNet bibliographic data
MR2424923 (2009e:14039) 14G25
Rohrlich, David E. Scarcity and abundance of trivial zeros in division towers. J. Algebraic Geom. 17 (2008), no. 4, 643–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement